# SDR AALA20001813

- Difficulty date: October 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 2100 · Air Conditioning System
- Part: Grommet
- Condition: Damaged
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 720B LEFT RAM AIR MOTOR SHAFT GROMMET PUSHED UP OFF OF INNER SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 3, SHEET 4, PAGE 13.  (M)
